MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE
Catalog Number 305837
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb needle was broken.The following information was provided by the initial reporter: "the tip of the needle broke." injuries or adverse event: no.Medline reference #: (b)(4).Item: 305837.Quantity affected: 2 bx.Serial/lot number: (b)(6).Po #: (b)(4).Are any samples available for return? yes reported issue per customer: customer michaela emailed to report the tip of the needle broke.Pictures attached.Replacement requested.Lot 2305839.Customer disposition request: replacement.
 
Additional Manufacturer Narrative
Investigation summary: two photos were received and analyzed by our quality team with the customer's complaint of broken needles.The photos clearly show the broken needles and the complaint has been verified but the root cause of failure cannot be determined without the physical sample for investigation.There were no notifications identified during the dhr review that may have contributed to the tip of the needle breaking off.All inspections were complete and acceptable (batch#: 2305839).Per bd corrective and preventive action (capa) corporate procedure, the reported issue does not represent a single significant incident that would trigger a capa.
 
Event or Problem Description
Photos received.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18700419
Report Number1920898-2024-00059
Device Sequence Number6194661
Product Code FMI
UDI-Device Identifier00382903058372
UDI-Public(01)00382903058372
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305837
Device Lot Number2305839
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown